# SDR C2XA09TY120

- Difficulty date: June 19, 2009
- Submitted: June 21, 2009
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145XR
- Aircraft serial: 571
- Aircraft time: 16,481 hours, 12,685 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fastener
- Part number: NAS16694DL3
- Condition: Loose
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FWD MOUNT YOKE O/B PLATE HAS SEVERAL LOOSE FASTENERS.  REMOVED AND REPLACED 13 LOOSE JO-BOLTS IAW EMB 145 SRM 51-40-02.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
